RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2009, Volume 15, Number 1, Pages 122–134 (Mi timm209)  

This article is cited in 3 scientific papers (total in 3 papers)

About the sharp Jackson–Nikol'skii inequality for algebraic polynomials on a multidimensional Euclidean sphere

M. V. Deikalova

Ural State University

Abstract: The best constant $C_{nm}$ in the Jackson–Nikol'skii inequality between uniform and integral norms of algebraic polynomials of given total degree $n\ge0$ on the unit sphere $\mathbb S^{m-1}$ of the Euclidean space $\mathbb R^m$ is studied. Two-sided estimates for the constant $C_{nm}$ are obtained, which, in particular, give the order $n^{m-1}$ of its behavior with respect to $n$ as $n\to+\infty$ for a fixed $m$.

Keywords: multidimensional Euclidean sphere, algebraic polynomials, Jackson–Nikol'skii inequality

Full text: PDF file (193 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2009, 265, suppl. 1, S129–S142

Bibliographic databases:

UDC: 517.518.86
Received: 10.01.2009

Citation: M. V. Deikalova, “About the sharp Jackson–Nikol'skii inequality for algebraic polynomials on a multidimensional Euclidean sphere”, Trudy Inst. Mat. i Mekh. UrO RAN, 15, no. 1, 2009, 122–134; Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S129–S142

Citation in format AMSBIB
\Bibitem{Dei09}
\by M.~V.~Deikalova
\paper About the sharp Jackson--Nikol'skii inequality for algebraic polynomials on a~multidimensional Euclidean sphere
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2009
\vol 15
\issue 1
\pages 122--134
\mathnet{http://mi.mathnet.ru/timm209}
\elib{http://elibrary.ru/item.asp?id=11929782}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2009
\vol 265
\issue , suppl. 1
\pages S129--S142
\crossref{https://doi.org/10.1134/S0081543809060108}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268192700010}


Linking options:
  • http://mi.mathnet.ru/eng/timm209
  • http://mi.mathnet.ru/eng/timm/v15/i1/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Deikalova, V. V. Rogozina, “Neravenstvo Dzheksona–Nikolskogo mezhdu ravnomernoi i integralnoi normami algebraicheskikh mnogochlenov na evklidovoi sfere”, Tr. IMM UrO RAN, 18, no. 4, 2012, 162–171  mathnet  elib
    2. V. V. Arestov, M. V. Deikalova, “Nikol'skii inequality for algebraic polynomials on a multidimensional Euclidean sphere”, Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 9–23  mathnet  crossref  mathscinet  isi  elib
    3. Ganzburg M.I., “Sharp Constants in V. a. Markov-Bernstein Type Inequalities of Different Metrics”, J. Approx. Theory, 215 (2017), 92–105  crossref  mathscinet  zmath  isi  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:221
    Full text:82
    References:31
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020